# SDR 2006FA0000223

- Difficulty date: January 6, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N122JW
- Make and model: Lear 35A
- Aircraft serial: 217
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Intermittent
- Location: Unknown
- Component: Pitot Static Sy
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON 1/4/06 PILOT REPORTED ALTIMETER JUMPS DURING DESCENT, 300 FT, AND WARNING HORN SOUNDS.  NO OVERSPEED.  ALTIMETER SYSTEM WAS TESTED, IAW SRM AND FOUND TO BE OPERATIONAL.  NO TROUBLE NOTED.  AIRCRAFT REMAINS RVSM COMPLAINT.  (K)
